# SDR UPS05444468

- Difficulty date: May 15, 2005
- Submitted: May 27, 2005
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT STA 1800 HAS ELONGATED HOLES.  A/C OOS AND WILL REQUIRE MX FERRY (9127) TO SAT.  INSTALLED FREEZE PLUG AT STA 1800 LBL 99 IN FLOORBEAM IAW SA SK 675-800542.
